# SDR AALA20151111001

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 86,823 hours, 40,783 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Transformer
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SLIGHT ELEC SMELL BY ROW 5AB AFTER TAKEOFF, THEN DISSIPATED.  PILOT REPORTS WING & NACELLE FLOODLIGHT CB TRIPPED IN FLIGHT.  TROUBLESHOOTING FOUND T1-10 RT WING NACELLE FLOODLIGHT TRANSFORMER BURNED UP IN THE FWD CARGO BIN EQUIPMENT PANEL.  R & R TRANSFORMER T1-10 & PERFORMED OPERATIONAL CHECK IAW AMM 33-45-00.  INSPECTED AREA WITH NO DAMAGE NOTED.
